How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Am 70 years next week, have just been diagonised with

Customer Question

Am 70 years next week, have just been diagonised with C.O.P.D, and Arterial disease. Have had treatment in hospital for depression of the vein in the left leg this year, and was successful.... However pain came back in same leg Saturday, and new pain came in right leg on Monday..... have had chest infections for the last 6 weeks had 4 lots of ab, and 1 lot of steroids, still out of breathe and very wheezy when doing anything, but sitting down... Went for an ultrasound yesterday, left leg has small collapse of the vein again, but nothing to worry about at the moment, the Doctor informs me, as for the pain I have below both calves, and is very painful to try and walk, he says is not vascular, but has no idea, what it can be, and has referred me back to see my G.P...... have smoked for nearly 50 years, understand I must try and give up, but cannot understand why I am getting such pain the moment I stand up, below my calves... The vascular team, are going to put me on a treadmill, to keep an eye on that problem, at least..... Could it be medication that is giving me the leg problems? A side effect?
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 10 months ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 10 months ago.

it could be related to your spine

have you been checked for spinal stenosis?